Jump to content
CrazyBoards.org

~nestling~

Member
  • Content Count

    1952
  • Joined

  • Last visited

About ~nestling~

  • Rank
    fragile yet strong

Profile Information

  • Gender
    female
  • Location
    London
  • Interests
    Reading, creative and journal writing, creative dance, online forums, recovery, modern art.

Recent Profile Visitors

2264 profile views
  1. I don't think my psych would do it. But who knows.... I was very over sedated on Quetiapine. Not going there again!
  2. I couldn't take it in addition to the Vorti though, and I NEED Vorti.
  3. I'm taking Vitamin B6. Nope, not Mirtaz. Came off that, increased my psychosis, and had pooped out on me. Traz might be an option. But I'm on Vortioxetine, which works for my Depression well.
  4. Yep, and it deals with the anxiety+psychosis well. I take Propranolol. Only 10 mg though. GP says not any higher because of my blood pressure getting too low. Weirdly, magnesium makes it worse... don't ask me why! Thanks though. That's great, thanks.
  5. I have to leave a message with my psychiatrist's secretary as to my progress on the reduced Aripiprazole dose.I'm going to phone tomorrow.The issue is that I don't want to have the dose reduced further, as I'm experiencing more intense anxiety already.The other issue is that I'm still experiencing Akathisia [restlessness]. How can I phrase the message so that we keep things the same dose for now, so I can see more how things are going without any disruption to my treatment - including not a new anti-psychotic that might effect my weight?
  6. Ok, thanks. Psych told me to stop taking it, but I discovered I need it.
  7. The other responses were for my original post, I didn't want to be needy and start a new thread! Thanks. It's been a week now, so another week? That's reassuring it takes so long. Do you reckon I should take the Propranolol for another week then?
  8. I've been taking this a year and a half now. It works well for me. Though I needed an add on.
  9. So I've had the dose of the Ari cut in half, and the Ak. is worse if anything. I'm still taking Prop. Help! What can I do?
  10. Thank you both. Note that I'm not coming off it, just reducing the dose.
×